# SDR SIMA20141129004

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 33,839 hours, 29,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5211309111
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 FLOOR PROXIMITY LIGHT STRIP WILL NOT ILLUMINATE.  R & R NR 2 CABIN FLOOR PROXIMITY LIGHT STRIP IAW AMM 33-50-12.
